Alert archive / Alabama / Tornado Warnings in 2005
Tornado Warning 179, NWS Birmingham, AL
NWS Birmingham, AL issued this tornado warning at Nov 28, 2005, 6:36 PM CST for Autauga County, Dallas County, Alabama. It was in force for 34 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 28, 2005, 6:36 PM CST (00:36 UTC)
- Expired
- Nov 28, 2005, 7:10 PM CST
- In force
- 34 min
- Issued by
- NWS Birmingham, AL
- Area
- Counties, with a storm outline in the text
Counties Autauga County, AL, Dallas County, AL
The radar
The Birmingham radar (KBMX), 79 km from the middle of the area, began a volume at 00:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 28, 6:46 PM CST | TORNADO | 1 N Autaugaville, AL | SIGNIFICANT DEBRIS FIELD. CNTY RD 165 MINOR STRUCTURE DAMAGE. MAJOR POWER LINES AND TREES DOWN. |
| Nov 28, 6:54 PM CST | TORNADO 0 | Autaugaville, AL | NUMEROUS SUBSTANIAL TREES SNAPPED AND UPROOTED. A GARAGE ATTACHED TO A MOBILE HOME WAS BLOWN AWAY. VINYL SIDING DAMAGE TO A HOUSE AND A FENCE DOWN. A STORAGE SHED DESTROYED. ROOF DAMAGE TO A SUBSTANTIAL LARGE STEEL STRUCTURE. |
| Nov 28, 6:54 PM CST | TORNADO | 2 N Autaugaville, AL | FENCE DOWN AND DAMAGE TO A SHED NEAR COUNTY ROAD 13 |
| Nov 28, 6:58 PM CST | TORNADO | 1 N Autaugaville, AL | POSSIBLE TORNADO. TREES AND POWER LINES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this tornado warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 28, 5:40 PM CST | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 0.6 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 659 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 83 m²/s²
- 0-3 km storm-relative helicity
- 242 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.9
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KBMX 290036
TORBMX
ALC001-047-290110-
/O.NEW.KBMX.TO.W.0179.051129T0036Z-051129T0110Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
636 PM CST MON NOV 28 2005
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* TORNADO WARNING FOR...
AUTAUGA COUNTY IN CENTRAL ALABAMA
EXTREME EAST CENTRAL DALLAS COUNTY IN SOUTH CENTRAL ALABAMA
* UNTIL 710 PM CST
* AT 633 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 9 MILES WEST OF
AUTAUGAVILLE...OR ABOUT 13 MILES EAST OF SELMA...MOVING NORTHEAST
AT 45 MPH.
* THE TORNADO IS EXPECTED TO BE NEAR...
AUTAUGAVILLE BY 645 PM CST
8 MILES SOUTH OF MARBURY BY 710 PM CST
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CST MONDAY EVENING
FOR SOUTHEASTERN ALABAMA.
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.
LAT...LON 3238 8688 3242 8692 3270 8655 3270 8642
3270 8642 3253 8642 3251 8644 3240 8662
3241 8665 3237 8669 3237 8672 3241 8673
3241 8679 3232 8681
$$4 follow-up statements
000
WWUS54 KBMX 290043
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
641 PM CST MON NOV 28 2005
ALC001-047-290110-
/O.CON.KBMX.TO.W.0179.000000T0000Z-051129T0110Z/
DALLAS AL-AUTAUGA AL-
641 PM CST MON NOV 28 2005
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 710 PM CST FOR AUTAUGA
COUNTY. CANCELLING EAST CENTRAL DALLAS COUNTY...
AT 641 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED 9 MILES WEST OF
AUTAUGAVILLE...OR ABOUT 13 MILES EAST OF SELMA...MOVING NORTHEAST AT
45 MPH.
THE TORNADO WILL BE NEAR...
INDEPENDENCE AND AUTAUGAVILLE BY 650 PM CST
POSEYS CROSSROADS BY 710 PM CST
7 MILES SOUTHWEST OF MARBURY BY 710 PM CST
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CST MONDAY EVENING
FOR SOUTHEASTERN ALABAMA.
LAT...LON 3238 8688 3242 8692 3270 8655 3270 8642
3270 8642 3253 8642 3251 8644 3240 8662
3241 8665 3237 8669 3237 8672 3241 8673
3241 8679 3232 8681
$$000
WWUS54 KBMX 290052
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
653 PM CST MON NOV 28 2005
ALC047-290103-
/O.CAN.KBMX.TO.W.0179.000000T0000Z-051129T0110Z/
DALLAS AL-
653 PM CST MON NOV 28 2005
...THE TORNADO WARNING FOR DALLAS COUNTY IS CANCELLED...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CST MONDAY EVENING
FOR SOUTHEASTERN ALABAMA.
LAT...LON 3247 8684 3249 8687 3270 8655 3270 8642
3270 8642 3253 8642 3251 8644 3240 8662
3241 8665 3237 8669 3239 8671 3241 8673
3241 8679 3242 8679
$$
ALC001-290115-
/O.CON.KBMX.TO.W.0179.000000T0000Z-051129T0115Z/
AUTAUGA AL-
653 PM CST MON NOV 28 2005
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM CST FOR AUTAUGA
COUNTY...
AT 651 PM CST...A TORNADO WAS REPORTED. THIS TORNADO WAS LOCATED
NEAR AUTAUGAVILLE...OR ABOUT 10 MILES WEST OF PRATTVILLE...MOVING
NORTHEAST AT 45 MPH.
THE TORNADO WILL BE NEAR...
POSEYS CROSSROADS BY 700 PM CST
MARBURY BY 710 PM CST
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CST MONDAY EVENING
FOR SOUTHEASTERN ALABAMA.
LAT...LON 3247 8684 3249 8687 3270 8655 3270 8642
3270 8642 3253 8642 3251 8644 3240 8662
3241 8665 3237 8669 3239 8671 3241 8673
3241 8679 3242 8679
$$
JD/KP000
WWUS54 KBMX 290103
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
703 PM CST MON NOV 28 2005
ALC001-290115-
/O.CON.KBMX.TO.W.0179.000000T0000Z-051129T0110Z/
AUTAUGA AL-
703 PM CST MON NOV 28 2005
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 710 PM CST FOR AUTAUGA
COUNTY...
AT 700 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR POSEYS
CROSSROADS...OR ABOUT 6 MILES NORTHWEST OF PRATTVILLE...MOVING
NORTHEAST AT 45 MPH.
THE TORNADO WILL BE NEAR...
7 MILES SOUTHEAST OF MARBURY BY 710 PM CST
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CST MONDAY EVENING
FOR SOUTHEASTERN ALABAMA.
LAT...LON 3247 8684 3249 8687 3270 8655 3270 8642
3270 8642 3253 8642 3251 8644 3240 8662
3241 8665 3237 8669 3239 8671 3241 8673
3241 8679 3242 8679
$$000
WWUS54 KBMX 290119
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
719 PM CST MON NOV 28 2005
ALC001-290129-
/O.EXP.KBMX.TO.W.0179.000000T0000Z-051129T0110Z/
AUTAUGA AL-
719 PM CST MON NOV 28 2005
...THE TORNADO WARNING FOR AUTAUGA COUNTY EXPIRED AT 710 PM CST...
AT 719 PM CST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE THUNDERSTORM THAT PROMPTED THE WARNING HAD EXITED THE WARNED
AREA. THUS...THE WARNING HAS BEEN ALLOWED TO EXPIRE.
LAT...LON 3247 8684 3249 8687 3270 8655 3270 8642
3270 8642 3253 8642 3251 8644 3240 8662
3241 8665 3237 8669 3239 8671 3241 8673
3241 8679 3242 8679
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at Nov 28, 2:45 PM CST, 3 hours 51 minutes earlier.
Area forecast discussion, Nov 28, 2:45 PM CST, 3 hours 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 245 PM CST MON NOV 28 2005 .SHORT TERM...COLD FRONT ACROSS THE WESTERN SECTIONS OF THE AREA WILL MOVE RAPIDLY EAST-SOUTHEAST THROUGHOUT THE NIGHT AND EXIT THE SOUTHEAST SECTIONS EARLY ON TUESDAY. WILL FORECAST SHOWERS AND THUNDERSTORMS LIKELY ACROSS THE EASTERN SECTIONS AHEAD OF THE FRONT AND THEN TAPER POPS WESTWARD. WILL NEED TO MENTION SOME SEVERE STORMS POSSIBLE THIS EVENING ACROSS THE EAST. SMALL POPS ACROSS THE SOUTHEAST SECTIONS EARLY TUESDAY...BUT MUCH DRIER AIR WILL OVERSPREAD THE AREA THROUGH THE DAY. OVERNIGHT LOWS TONIGHT IN THE 40S NORTH AND 50S SOUTH. MUCH COOLER ON TUESDAY WITH READINGS IN THE 50S NORTH AND 60S SOUTH. WEDNESDAY THROUGH FRIDAY...RATHER QUIET PERIOD ACROSS THE AREA AS WEAK HIGH PRESSURE REMAINS IN PLACE. RE-ENFORCING SURGE OF COOLER AIR POSSIBLE ON THURSDAY AS DRY WEAK FRONT APPROACHES FROM THE NORTH. HIGH TEMPERATURES MAINLY IN THE 50S NORTH AND 60S SOUTH. OVERNIGHT LOWS MAINLY IN THE 30S. .LONG TERM...(SATURDAY THROUGH MONDAY)...MOIST SOUTHWEST FLOW ALOFT WILL PREVAIL ACROSS THE AREA. WILL GO WITH SLIGHT CHANCE POPS FOR NOW. STRONGER SYSTEM WILL APPROACH THE AREA JUST BEYOND THIS PERIOD. HIGH TEMPERATURES MAINLY IN THE 50 NORTH AND 60S SOUTH SATURDAY AND IN THE 60S AREA-WIDE SUNDAY AND MONDAY. OVERNIGHT LOWS IN THE 30S NORTH AND 40S SOUTH SATURDAY AND IN THE 40S AREA- WIDE SUNDAY AND MONDAY. && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 47 56 28 56 / 70 10 10 0 ANNISTON 49 58 33 56 / 70 10 10 0 BIRMINGHAM 46 57 33 57 / 60 10 10 0 TUSCALOOSA 46 59 31 59 / 30 10 10 0 CALERA 47 57 33 58 / 60 10 10 0 AUBURN 51 59 37 60 / 70 20 10 0 MONTGOMERY 49 61 32 60 / 70 10 10 0 TROY 53 62 32 61 / 70 20 10 0 && .BMX WATCHES/WARNINGS/ADVISORIES... AL...NONE. && 50
Hazardous weather outlook, Nov 28, 5:18 PM CST, 1 hour 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 518 PM CST MON NOV 28 2005 ALZ011>015-017>050-291230- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 518 PM CST MON NOV 28 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TONIGHT. SEVERE THUNDERSTORMS WITH ISOLATED TORNADOES...HAIL AND DAMAGING WIND ARE POSSIBLE FOR PORTIONS OF CENTRAL ALABAMA ALONG AND SOUTHEAST OF A LINE FROM SELMA...CLANTON...TALLADEGA...ANNISTON...TO HEFLIN. THE THREAT OF SEVERE WEATHER HAS ENDED ACROSS WESTERN ALABAMA NORTHWEST OF THIS SAME LINE. THE SEVERE WEATHER THREAT WILL END IMMEDIATELY BEHIND THE FRONT. IN ADDITION...AHEAD OF THE FRONT...BREEZY SOUTHERLY WINDS WILL BE SUSTAINED AT TIMES AROUND 25 MPH. A FEW WIND GUSTS WILL APPROACH 35 MPH...ESPECIALLY IN THE HIGHER ELEVATIONS AND ON OPEN WATERWAYS. THEREFORE...A WIND ADVISORY IS IN EFFECT UNTIL 6 PM THIS EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL WILL BE REQUIRED THROUGH TONIGHT ACROSS SOUTHEAST PORTIONS OF ALABAMA.
In the hours before
Local storm report, Nov 28, 3:24 PM CST, 3 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
324 PM CST MON NOV 28 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0241 PM TORNADO HUEYTOWN 33.44N 87.00W
11/28/2005 JEFFERSON AL EMERGENCY MNGR
TREES AND POWERS LINES DOWN, MASTERS RD. CORRECTED
&&
MBAERLocal storm report, Nov 28, 3:50 PM CST, 2 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
350 PM CST MON NOV 28 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM HAIL 5 SW MONTEVALLO 33.06N 86.91W
11/28/2005 0.75 INCH BIBB AL AMATEUR RADIO
&&
MBAERLocal storm report, Nov 28, 5:59 PM CST, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
559 PM CST MON NOV 28 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM TORNADO 10 N SELMA 32.56N 87.03W
11/28/2005 DALLAS AL AMATEUR RADIO
ROOF DAMAGE - CNTY RD 37 AND 222
&&
MBAERLocal storm report, Nov 28, 6:02 PM CST, 34 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
602 PM CST MON NOV 28 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM TORNADO 10 N SELMA 32.56N 87.03W
11/28/2005 DALLAS AL AMATEUR RADIO
ROOF DAMAGE - CNTY RD 37 AND 222...LIKELY DELAYED RPT
&&
MBAERLocal storm report, Nov 28, 6:05 PM CST, 31 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
605 PM CST MON NOV 28 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0443 PM TORNADO N ONEONTA 33.95N 86.47W
11/28/2005 BLOUNT AL EMERGENCY MNGR
ROOF DAMAGE - 5940 CNTY RD 36 IN SUSAN MOORE
COMMUNITY...LIKELY DELAYED RPT...COR. FOR LOCATION
&&
MBAERSpecial weather statement, Nov 28, 6:24 PM CST, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 624 PM CST MON NOV 28 2005 ALZ040-041-290100- AUTAUGA-DALLAS- 624 PM CST MON NOV 28 2005 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR DALLAS AND AUTAUGA COUNTIES UNTIL 700 PM CST... ...SMALL HAIL IS POSSIBLE FROM AN APPROACHING THUNDERSTORM... AT 624 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM 7 MILES SOUTH OF SELMA...MOVING NORTHEAST AT 45 MPH. THIS THUNDERSTORM WILL AFFECT AREAS IN AND NEAR TYLER...SELMA...JONES AND BILLINGSLEY THROUGH 700 PM CST. THE PRIMARY THREAT FROM THIS STORM IS SMALL HAIL. HAIL UP TO ONE HALF INCH IN DIAMETER...IS POSSIBLE. IF YOU ARE OUTDOORS IN THE VICINITY OF THESE STORMS...TAKE SHELTER NOW. ANOTHER THREAT FROM THIS STORM IS STRONG GUSTY WINDS. THESE WINDS CAN BREAK OFF SMALL TREE LIMBS...AND BLOW AROUND UNSECURED OBJECTS SUCH AS LAWN FURNITURE AND TRASH CANS.
The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 28, 6:44 PM CST | Tornado Warning | BMX | Clay | 46 min |
| Nov 28, 7:08 PM CST | Tornado Warning | BMX | Elmore | 37 min |
| Nov 28, 7:25 PM CST | Tornado Warning | BMX | Coosa, Tallapoosa | 35 min |
| Nov 28, 7:27 PM CST | Tornado Warning | BMX | Clay | 18 min |
| Nov 28, 7:34 PM CST | Tornado Warning | BMX | Cleburne | 41 min |
| Nov 28, 7:47 PM CST | Tornado Warning | BMX | Lowndes | 23 min |
| Nov 28, 7:57 PM CST | Tornado Warning | BMX | Tallapoosa | 33 min |
Nearby
Tornado Warnings in Alabama, 2005Every tornado warning in 2005Tornadoes in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.